Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 8, NWS Shreveport, LA

March 30, 2008Sabine Parish, Louisiana; Sabine County, San Augustine County, Shelby County, Texas

NWS Shreveport, LA issued this flash flood warning at Mar 30, 2008, 9:19 AM CDT for Sabine Parish, Louisiana; Sabine County, San Augustine County, Shelby County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 9:19 AM CDT (14:19 UTC)
Expired
Mar 30, 2008, 1:15 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Sabine Parish, LA, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 11:00 AM CDTFLASH FLOOD6 N San Augustine, TX3 FEET OF WATER OVER HWY 3079.
Mar 30, 11:15 AM CDTFLASH FLOOD5 N Hemphill, TXHWY 87 FLOODED NORTH OF HEMPHILL
Mar 30, 11:15 AM CDTFLASH FLOODConverse, LAROADS FLOODED NEAR CONVERSE.
Mar 30, 1:22 PM CDTFLASH FLOOD5 N Hemphill, TXMANY ROADS UNDER WATER ACROSS THE NORTHERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 301422
FFWSHV
LAC085-TXC403-405-419-301815-
/O.NEW.KSHV.FF.W.0008.080330T1419Z-080330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SABINE COUNTY IN EASTERN TEXAS...
  NORTHERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  SHELBY COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF CENTER...
  WESTERN SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 115 PM CDT

* AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORMS OVER THE WARNED AREA. RADAR 
ESTIMATES OF THREE TO FIVE INCHES ON RAIN HAS FALLEN OVER MUCH OF 
THE WARNED AREA THIS MORNING...WITH ADDITIONAL THUNDERSTORMS 
CONTAINING HEAVY RAINFALL BACKBUILDING FROM THE SOUTHWEST OVER 
NORTHERN SAN AUGUSTINE AND SABINE COUNTIES...WHICH WILL SPREAD 
NORTHEAST OVER THE WARNED AREAS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TENAHA...
  SHELBYVILLE...PATROON...NEUVILLE...JOAQUIN AND ZWOLLE

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FIVE INCHES ARE POSSIBLE IN 
THE WARNED AREA. REPORTS OF FLOODED ROADWAYS AND WATER INSIDE HOMES 
HAVE BEEN RECEIVED NEAR SAN AUGUSTINE WITH THESE STORMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3198 9440 3198 9401 3184 9389 3184 9363
      3122 9358 3118 9389 3160 9433
TIME...MOT...LOC 1419Z 180DEG 0KT 3163 9405

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 4:39 AM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Mar 30, 4:39 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 AM CDT SUN MAR 30 2008

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
OVERALL...AN ACTIVE WEATHER PATTERN IS SLATED TO CONTINUE FOR THIS
FORECAST PACKAGE.  HAIL-PRODUCING THUNDERSTORMS FIRED SATURDAY
EVENING IN A REGION OF STEEP LAPSE RATES IN VICINITY OF A MEANDERING
WARM FRONT.  MY EARLY MORNING SURFACE ANALYSIS HAD THE FRONT
EXTENDING FROM WACO TEXAS TO STARKVILLE MISSISSIPPI... ESSENTIALLY
BISECTING OUR REGION FROM SOUTHWEST TO NORTHEAST.

BIG QUESTION IN THE NEAR TERM REVOLVES AROUND CONVECTIVE
POSSIBILITIES FOR TODAY.  THE SHORT-RANGE MODELS ARE CONSISTENT IN
MIGRATING THE FRONT A LITTLE FURTHER NORTH TODAY BEFORE COMPLETELY
WASHING IT OUT.  OTHER THAN THE OCCASIONAL PERTURBATION EMBEDDED IN
THE SOUTHWESTERLY FLOW ALOFT...I JUST DONT SEE A WHOLE LOT TO HANG
MY HAT ON WITH REGARD TO A FOCUSING MECHANISM TODAY.

SOME ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE THIS AFTERNOON
ACROSS THE FORECAST AREA.  ITS JUST DIFFICULT TO PINPOINT THE AREA
OF GREATEST COVERAGE.  MY GUT FEELING IS TO HAVE THE GREATEST
PROBABILITIES OVER MY EASTERN AREAS DURING THE AFTERNOON...TAPERING
TO LOWER VALUES IN THE WEST.  GUIDANCE POPS WILL LARGELY BE UNDERCUT.

FOR THE MORNING HOURS THOUGH...SHOWER/THUNDERSTORM PROBABILITIES
WILL LARGELY BE BASED UPON ONGOING RADAR TRENDS.  I EXPECT THE
GREATEST COVERAGE TO BE OVER ROUGHLY THE WESTERN HALF OF THE
FORECAST AREA.

WE WILL PROBABLY SEE A ROUGHLY 24-HOUR BREAK IN THE ACTION FROM
TONIGHT TO AT LEAST SOMETIME MONDAY AFTERNOON.  THE NEXT REALLY
ACTIVE PERIOD OF STRONG OR POSSIBLY SEVERE STORMS WILL LIKELY COME
MONDAY NIGHT AS A MUCH-ADVERTISED STORM SYSTEM HEADS OUR WAY.  THE
DRIVING FORCE WITH THIS SYSTEM IS A SHORTWAVE TROUGH THATS NOW
MOVING ONSHORE ACROSS WESTERN WASHINGTON.  THE SYSTEM IS FORECAST TO
HEAD INTO THE CENTRAL PLAINS MONDAY AND PUSH A COLD FRONT TOWARD THE
IH-30 CORRIDOR MONDAY NIGHT.

UPPER-LEVEL DIFFLUENCE SHOULD INCREASE OVER THE REGION MONDAY NIGHT
AS THE NOSE OF A 115 KNOT UPPER JET HEADS INTO THE REGION.  BOUNDARY
LAYER KINEMATIC FIELDS APPEAR TO BE IMPRESSIVE...WITH A 50 KNOT
LOW-LEVEL JUST EXPECTED TO USHER 335K THETA-E VALUES INTO EAST
TEXAS.  WE MIGHT SEE SOME ISOLATED STORMS INITIALLY...BUT SHEAR
PROFILES SHOULD BECOME MORE LINEAR.  THIS WILL LIKELY ORGANIZE
CONVECTION INTO A SQUALL LINE THAT WILL MOVE ACROSS THE REGION.
FROM THE LOOK OF THINGS...I BELIEVE THE GREATEST RISK OF SEVERE
WEATHER WILL BE OVER MY NORTHERN TIER OF COUNTIES...BUT CANNOT RULE
OUT THIS POSSIBILITY ANYWHERE ELSE.

THE FRONT SHOULD MOVE THROUGH OUR AREA TUESDAY...PUSHING MOST OF THE
ACTION EAST OF THE OUACHITA RIVER BY AFTERNOON.  A SLIGHTLY DRIER
AIRMASS SHOULD INFILTRATE OUR REGION BEHIND THE FRONT AS A SURFACE
HIGH SLIDES TOWARD THE GREAT LAKES.

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE DRY WEATHER MAY BE SHORT-LIVED.  GULF MOISTURE WILL LIKELY START
OVERSPREADING THE FORECAST AREA FROM THE WEST SOMETIME WEDNESDAY AS
THE SURFACE HIGH MOVES INTO QUEBEC.  ANOTHER SHORTWAVE TROUGH IS
FORECAST TO DIVE INTO THE HIGH PLAINS LATE WEDNESDAY NIGHT AND PUSH
A COLD FRONT TOWARD OUR CORNER OF THE WORLD BY THURSDAY NIGHT.

SIMILAR TO THE SYSTEM EARLY THIS WEEK...MOST OF THE SYNOPTIC SCALE
FORCING LOOKS LIKE IT SHOULD AFFECT NORTHERN PARTS OF THE REGION.
THERE APPEARS TO BE ENOUGH SHEAR TO GENERATE A SQUALL LINE OF STORMS
AS THE FRONT TRAVERSES THE AREA.  HOWEVER...THE STRENGTH OF THE
KINEMATIC FIELDS DOESNT APPEAR TO BE QUITE AS FAVORABLE FOR THE
DEVELOPMENT OF STRONG OR SEVERE STORMS.  ITS A LITTLE EARLY TO
DISCUSS ANY SPECIFICS SINCE THIS EVENT IS STILL MANY DAYS OUT AND
MODELS WILL LIKELY CHANGE.  THE GOOD NEWS IS THAT A DRIER AIRMASS
AND HIGH PRESSURE SHOULD WORK ITS WAY INTO THE REGION FOR FRIDAY AND
SATURDAY.

THANKS TO WFO JACKSON FOR COLLABORATIVE EFFORTS WAY TOO EARLY THIS
MORNING.  /21/

&&

.AVIATION...
COMPLICATED TAF PACKAGE THIS FORECAST PERIOD...AS LOW CIGS/REDUCED
VSBYS WILL HINGE ON THE PLACEMENT OF A WARM FRONT...WHICH EXTENDS
FROM A GYI...TO OSA...TO THE AR/LA STATE LINE AS OF 8Z...IN ADDITION
TO SUBTLE SHORTWAVE ENERGY TRAVERSING THE REGION TODAY IN A DIRTY W
TO E FLOW ALOFT. STRONGEST CONVECTION WILL REMAIN ALONG/N OF THE
WARM FRONT ACROSS EXTREME NE TX/SE OK/SW AR N OF THE TXK/ELD
TERMINALS...WITH THIS CONVECTION SHIFTING FARTHER N WITH TIME THIS
MORNING AS THE FRONT BUILDS FARTHER N. WILL CONTINUE TO SEE LOW MVFR
CIGS BUILD N ACROSS E TX/N LA S OF THE FRONT THIS MORNING...WITH A
RANGE OF MVFR/VFR CIGS EXPECTED IN VC OF THE CONVECTION FARTHER N OF
THE FRONT. WILL ALSO HAVE TO CONTEND WITH SCATTERED CONVECTION
DEVELOPING ACROSS E TX S OF THE FRONT THIS MORNING...WHICH WILL
SPREAD E INTO N LA AS WELL. HOWEVER...THIS CONVECTION MAY WEAKEN
WITH TIME THIS MORNING AS THEY MOVE AWAY FROM THE SRLY LLJ AXIS IN
PLACE ACROSS CNTRL/E TX. THUS...RADAR TRENDS WILL BE USED IN
DETERMINING WHERE CONVECTION IS/MIGHT AFFECT FOR THE 12Z TAF
ISSUANCE.

MVFR CIGS SHOULD GRADUALLY BECOME VFR UNDER A BKN CU FIELD /FL040/
BY MIDDAY/EARLY AFTERNOON...WITH REDUCTIONS TO CIGS/VSBYS POSSIBLE
IN/NEAR CONVECTION. HOWEVER...SCT CONVECTION SHOULD DIMINISH BY LATE
AFTERNOON OVER SCNTRL AR/NCNTRL LA...BEFORE 40-50 KT SRLY LLJ
DEVELOPS THIS EVENING AND ALLOWS LOW MVFR CIGS TO RAPIDLY
FORM/SPREAD N ACROSS THE REGION AROUND 6Z OR AFTER. TIGHTENING
PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING SHORTWAVE WILL
YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS TO 25KTS
AROUND MIDMORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY...EXPECT
DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON/EVENING AS A
BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  62  79  63 /  70  20  60  70
MLU  81  61  81  64 /  50  20  40  80
DEQ  78  65  73  56 /  90  20  70  70
TXK  79  64  76  60 /  80  20  70  70
ELD  82  61  78  61 /  70  20  60  70
TYR  78  66  76  62 /  70  20  70  70
GGG  78  65  77  61 /  70  20  70  70
LFK  78  65  79  63 /  50  20  50  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

PUBLIC FORECASTER...BUTTS
AVIATION/FIRE WEATHER FORECASTER...15
Hazardous weather outlook, Mar 30, 6:04 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
604 AM CDT SUN MAR 30 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311115-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
604 AM CDT SUN MAR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION
TODAY. A FEW SEVERE STORMS WILL BE POSSIBLE THIS MORNING...MAINLY
WEST OF A LUFKIN TEXAS TO PRESCOTT ARKANSAS LINE. THE MAIN SEVERE
WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER.

IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN THE
PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING ACROSS EAST
TEXAS NEAR A MEANDERING WARM FRONT. WITH COLD TEMPERATURES
ALOFT...SEVERE STORMS COULD DEVELOP AND PRODUCE LARGE HAIL. THE
WARM FRONT IS EXPECTED TO DISSIPATE AS IT MOVES NORTHWARD TODAY...
RESULTING IN A GRADUAL WEAKENING OF THIS MORNINGS THUNDERSTORMS.
ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE FOUR STATE
REGION THIS AFTERNOON...AS DAYTIME HEATING INTERACTS WITH A WARM
AND MOIST AIRMASS. ANY OF THESE STORMS WILL LIKELY DIMINISH A FEW
HOURS AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE
UPCOMING WORK WEEK.

SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON
THROUGH TUESDAY MORNING. A SQUALL LINE OF THUNDERSTORMS...AHEAD
OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TO THE REGION. AT
THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE
ALONG AND NORTH OF INTERSTATE 30.

STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND
NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT.

BUTTS

In the hours before

Local storm report, Mar 30, 7:40 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             LONGVIEW                32.52N 94.76W
03/30/2008  E1.00 INCH       GREGG              TX   LAW ENFORCEMENT

&&

D. BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:33 AM CDTSevere Thunderstorm WarningSHVSabine57 min
Mar 30, 11:13 AM CDTSevere Thunderstorm WarningSHVSabine62 min
Mar 30, 11:39 AM CDTSevere Thunderstorm WarningSHVDe Soto66 min
Mar 30, 11:44 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Claiborne, De Soto, Natchitoches and 3 more41 hr
Mar 30, 12:23 PM CDTSevere Thunderstorm WarningSHVSabine52 min
Mar 30, 1:21 PM CDTFlash Flood WarningSHVSabine3 hr
Mar 30, 1:32 PM CDTSevere Thunderstorm WarningSHVSabine28 min
Mar 30, 2:59 PM CDTSevere Thunderstorm WarningSHVSabine46 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningSHVSabine45 min
Mar 30, 4:09 PM CDTFlash Flood WarningSHVSabine2 hr
Mar 30, 4:20 PM CDTTornado WarningSHVSabine40 min
Mar 30, 5:07 PM CDTTornado WarningSHVSabine38 min
Mar 30, 5:18 PM CDTSevere Thunderstorm WarningSHVSabine42 min
Mar 30, 5:26 PM CDTTornado WarningSHVSabine34 min
Mar 30, 5:55 PM CDTTornado WarningSHVNatchitoches, Sabine50 min
Mar 30, 5:59 PM CDTFlash Flood WarningSHVNatchitoches, Sabine3 hr
Mar 30, 6:12 PM CDTTornado WarningSHVNatchitoches, Winn48 min
Mar 30, 6:45 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches45 min
Mar 29, 7:22 PM CDTSevere Thunderstorm WarningSHVCherokee38 min
Mar 29, 7:57 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk48 min
Mar 29, 8:03 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith57 min
Mar 29, 8:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith38 min
Mar 29, 8:44 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith46 min
Mar 29, 9:10 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur65 min
Mar 29, 9:33 PM CDTFlash Flood WarningSHVGregg, Harrison3 hr
Mar 29, 10:04 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion26 min
Mar 29, 10:27 PM CDTSevere Thunderstorm WarningSHVCass, Marion33 min
Mar 29, 10:37 PM CDTSevere Thunderstorm WarningSHVFranklin, Titus23 min
Mar 29, 10:47 PM CDTSevere Thunderstorm WarningSHVCamp, Morris, Titus28 min
Mar 29, 10:55 PM CDTSevere Thunderstorm WarningSHVCass50 min
Mar 29, 11:00 PM CDTSevere Thunderstorm WarningSHVGregg, Upshur30 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus42 min
Mar 29, 11:08 PM CDTSevere Thunderstorm WarningSHVCass, Morris, Titus52 min
Mar 29, 11:35 PM CDTSevere Thunderstorm WarningSHVBowie40 min
Mar 29, 11:41 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris49 min
Mar 30, 12:47 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River58 min
Mar 30, 1:20 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus55 min
Mar 30, 2:31 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus44 min
Mar 30, 5:17 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith58 min
Mar 30, 5:43 AM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood62 min
Mar 30, 6:04 AM CDTSevere Thunderstorm WarningSHVCamp, Upshur, Wood56 min
Mar 30, 6:13 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Upshur62 min
Mar 30, 6:20 AM CDTSevere Thunderstorm WarningSHVGregg, Smith55 min
Mar 30, 7:14 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison61 min
Mar 30, 7:27 AM CDTSevere Thunderstorm WarningSHVWood33 min
Mar 30, 7:58 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola62 min
Mar 30, 8:44 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus61 min
Mar 30, 8:50 AM CDTFlash Flood WarningSHVGregg, Harrison, Panola3 hr
Mar 30, 10:21 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby54 min
Mar 30, 11:03 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk11 days
Mar 30, 11:48 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Upshur3 hr
Mar 30, 11:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningSHVCherokee46 min
Mar 30, 2:00 PM CDTRiver Flood WarningSHVSabine, San Augustine43 hr
Mar 30, 2:12 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby48 min
Mar 30, 2:26 PM CDTFlash Flood WarningSHVSan Augustine3 hr
Mar 30, 3:40 PM CDTTornado WarningSHVSabine35 min
Mar 30, 4:29 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine46 min
Mar 30, 5:22 PM CDTSevere Thunderstorm WarningSHVSabine38 min
Mar 30, 6:27 PM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby67 hr

Nearby

Flash Flood Warnings in Texas, 2008Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.